# SDR DXTA2025120806024

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 14,645 hours, 9,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND ALL BUT TWO EMERGENCY LIGHTS INOPERATIVE. THE ONLY TWO THAT WORK ARE THE CABIN FLOOR FWD LT & EXTERIOR LIGHT BY THE CABIN DOOR.  REMOVED NR 1 EMERGENCY LIGHT POWER SUPPLY & REPLACED WITH NEW EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10.  PERFORMED SATISFACTORY OPS CHECKS IAW AMM 33-50-00.  REMOVED NR 1 EMERGENCY LIGHT POWER SUPPLY & REPLACED WITH NEW EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10. PERFORMED SATISFACTORY OPS CHECKS IAW AMM 33-50-00.
